# SDR IPXA10562113

- Difficulty date: July 29, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR OUTER SKIN HAS AN OUTWARD DENT 13" FROM L/E OF DOOR AND 27" FROM AFT EDGE OF DOOR.  REPAIRED IAW 757-200PF, SRM52-30-01-0I-4 52-30-02-2R-0, 52-30-01-2R-4.
